# SDR UPS97822535

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E SECTION BETWEEN PYLONS HAS ONE UPPER RIB CRACKED AT THE AFT END 48 O/B OF SLOT ACTUATORS.  REPAIRED IAW SRM 57-2-0 AND 51-1-21.
